# SDR SWAA2022030848097

- Difficulty date: May 2, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE STRAP AT BS727D HAS CORROSION LBL10 TO RBL10 WL156 / RECEIVED NEW ACB FLOOR SPLICE STRAP FOR B.S 727D ON PO# 712941 NEW PART WILL BE INSTALLED ON CUST.CARD #753-140-00-02Y
